# SDR USAA20110606BB046

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FLASHLIGHT NEEDS NEW BATTERY.  REPLACED BATTERY ON FORWARD LEFT FLASHLIGHT.  OPERATIONALLY CHECKS GOOD.
